# SDR SCNA20140207021

- Difficulty date: January 10, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 40,841 hours, 23,306 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AFT FLAP LOWER SKIN CHAFED OVER OTBD EDGE OF CANOE.  REPAIRED RT OTBD AFT FLAP LWR SKIN OVER OTBD EDGE OF CANOE FAIRING.
